Bulletin of the American Mathematical Society

Review: Carl L. Siegel, Topics in complex function theory

Walter L. Baily

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 81, Number 3, Part 1 (1975), 528-536.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183536863

Citation

Baily, Walter L. Review: Carl L. Siegel, Topics in complex function theory . Bulletin of the American Mathematical Society 81 (1975), 528--536. http://projecteuclid.org/euclid.bams/1183536863.


Export citation